# SDR B72R202507220001

- Difficulty date: July 3, 2025
- Submitted: July 22, 2025
- Operation: General aviation
- Filed by: Boeing Aerospace Operations Inc, repair station B72R248O
- Aircraft: N894BA
- Make and model: Boeing 747-8
- Aircraft serial: 42416
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774151142U77
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR OF A 747-8 REPORTED THAT WHILE INSPECTING THE CROWN SKIN, STRINGERS, AND FRAME FOR CORROSION INHIBITING COMPOUND (CIC) AND FOREIGN OBJECT DEBRIS (FOD), MULTIPLE TRANSVERSE STRINGER CRACKS WERE FOUND COMMON TO S-1L, S-3L,  S-5L, S-12L, AND S-12R BETWEEN STA 820 AND STA 860. NOTE: BOEING HAS DOCUMENTED THIS FAILURE ON COSP 2025-2047. NOTE: DISCREPANT STRINGER PART NUMBERS ARE 142U7741-51, 142U7741-57, 142U7741-63, 142U7742-51, AND 142U7742-51. NOTE: THIS IS A NON FLIGHT DISCOVERY. AIRCRAFT HAS BEEN UNDERGOING MAJOR ALTERATION/MODIFICATION AT BOEING SAN ANTONIO PART 145 REPAIR STATION SINCE 2019.
